Spotty skin

Janne

Guest
Feb 10, 2016
12,368
2,256
Grand Cayman, Norway, Sweden
A bit late, but first, you should go and get an OTC Hydrocortisone cream.
Treat as it says on the tube, and if the eczema does not vanish within a few days, make an apt with your GP.

So Tengu, first the mouth, now the skin on stomach.
Knees are still OK?

:)
 

Ascobis

Forager
Nov 3, 2017
127
66
Wisconsin, USA
Congratulations, you are infected with Tinnea spp. Athlete's foot fungus, or a related species. Use an athlete's foot cream from the chemist's shop.
I get these blotches in April. Changing weather? Humidity goes up and skin is still uber dry from the winter?
Cortisone won't help fungal infections. If it does, lucky you, you don't have a fungal infection.
 

Gddd

Member
Dec 5, 2015
14
0
Fordingbridge
The NHS now promote first contacting a chemist with such issues. They can recommended an appropriate cream or a visit to your gp if it is necessary.

Sent from my SM-T813 using Tapatalk
 

Tengu

Full Member
Jan 10, 2006
10,774
411
47
Wiltshire
Oh, they went away some weeks back.

I think it was stress.

All I have to worry about is making sure I have sun cream on now. My skin is very pale and burns at the mere thought of summer.
 
  • Like
Reactions: santaman2000